question-icon

Having dizziness when I stand up and lay down. This

default
Posted on Wed, 23 Jan 2019
Question: Having dizziness when I stand up and lay down. This has been happening. For about two weeks , slightly mild headache,not nauseous,or very low nausea feeling..when I lay down the room spins for few seconds. Appetite ok..when I do stand up dizziness or unbalanced feelings go away in less than a minute. Thanks XXXXXXX
doctor
Answered by Dr. Dorina Gurabardhi (1 hour later)
Brief Answer:
Probably orthostatic hypertension, follow the advice below.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Your symptoms seem to be related to orthostatic hypertension.

It is a medical condition consisting of a sudden increase in blood pressure when a person stands up.

I recommend you to do regular measurements of the blood pressure to confirm the diagnosis.

Meanwhile, I recommend you to use Meclizine hydrochloride (Antivert) daily to reduce the spinning feeling.

I also recommend reducing salt in your diet.

For the headache you can use Acetaminophen three tablets a day.

Hope I have answered your query.
Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 9869 Questions

premium_optimized

The User accepted the expert's answer

Share on
Having dizziness when I stand up and lay down. This

Brief Answer: Probably orthostatic hypertension, follow the advice below. Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. Your symptoms seem to be related to orthostatic hypertension. It is a medical condition consisting of a sudden increase in blood pressure when a person stands up. I recommend you to do regular measurements of the blood pressure to confirm the diagnosis. Meanwhile, I recommend you to use Meclizine hydrochloride (Antivert) daily to reduce the spinning feeling. I also recommend reducing salt in your diet. For the headache you can use Acetaminophen three tablets a day. Hope I have answered your query. Let me know if I can assist you further.